# SDR DALA14015543220

- Difficulty date: March 9, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 69,564 hours, 31,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SURFACE OF FLOOR PANEL 152KF AFT CARGO BAY.  REPLACED FLOOR PANEL IAW SRM 51-72-11.
